Couldn't find what you looking for?

TRY OUR SEARCH!

I've read a few posts about a similar situation, but nothing concrete enough to reassure me...

20 year old male, sexually active.

I was with a partner of mine, who is NOT promiscuous, and the moment was beginning to heat up. I put a condom on, however she insisted that we were not going to have sex. I'll spare the details but we didn't end up having sex, however the condom broke and there was contact between our genitals. I did not shower afterwards, and when i returned home, went straight to bed.

The day after, while showering, i noticed tiny "pimples" on the head of my penis. These "pimples" are not irritating or painful, but they are very small. I tried to keep it very clean, hoping that it would go away. A few days later, after confirming with her that she did not have any STDs, I went to see a doctor, however the "pimples" were almost unnoticeable and i was told that it was probably just an irritation.

A few days later, the same "pimples" returned, and after consulting some friends, i self diagnosed myself with a possible yeast infection. I went to the pharmacy to buy Monostat Derm and applied it as directed. The "pimples" went away within 48 hours. Shortly after they went away, i stopped using the cream, and a few days later, they returned. I then began to use the cream again daily for an entire week even after they went away again within 48 hours. A few days later, after the week was over, and i stopped using the cream, they reappeared. That brings us to right now.

I've decided to give the cream another shot since it seems to rid the problem, temporarily at least, and I'm planning on keeping at it until i run out of cream.

When I asked my partner if she had a yeast infection, she said she did not notice any rash, so she did not understand how she could have given me one.

If this were something else, would a yeast infection cream like Monostat Derm (Miconazole Nitrate Cream 2% USP) stop it from breaking out temporarily? what could it be if not a yeast infection, with the results that I've obtained from use of this medication?

Thanks in advance.

Loading...

With fungal infections like athlethes foot you have to keep taking it until the directions say to stop EVEN IF IT APPEARS TO be clear you need to keep going.
Reply

Loading...

By any chance, do these pimple look like this?

http://en.wikipedia.org/wiki/Hirsuties_papillaris_genitalis

If so, it's nothing serious (except the aesthetic value of course)
Reply

Loading...

Thank you very much to the person above. I'm 16 and have had this problem for a while but haven't looked into it until now (due to the pimples not causing any irritation and the possibility of STD's ruled out)

Thanks again.
Reply

Loading...